# SDR DALA2018070304331

- Difficulty date: June 29, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 73,380 hours, 54,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO JACK PAD DOUBLER IS CORRODED. FOUND AREA CORRODED ON AFT CARGO JACK PAD DOUBLER WITH ORIGINAL THICKNESS .100 MATT LOSS .060 MATT REMAINING .040 TO BE OUT OF LIMITS IAW SRM 53-01 AFTER CORROSION WAS REMOVED IAW SRM 51-10-3. REMOVED AND INSTALLED NEW DOUBLER PN 9915561-73 IAW DRW 9915561 REV C6 AND SRM 51-30-02.
